advertisement
Question
Posted by: Lebo | 2010/08/17

Constant Headache

Dear Dr,

2 wks back i was hospitalized for major depression and after discharged i was prescribed some medication(Adco-Zolpidem, Lexamil and Xanor) to take home with.
30min sfter taking my pills i fall deeply asleep so i deceide to stop them because i have to go to work and also have small kids to look after.ever since i stop taking pill i have a constat headache on my right side and now my eye turned a bit red.

kindly advice me what to do beside taking my madication or can you please refer me to a headache Dr around Kempton Park who accept BONITAS medical aid.
thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Lebo,

Unfortunately I do not know of anyone in that area that specialises in headaches. Sorry I can't help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Headache expert | 2010/08/17

Dear Lebo,

Unfortunately I do not know of anyone in that area that specialises in headaches. Sorry I can't help.

Reply to Headache expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement